RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 3, Issue 4  


Research Papers Dedicated to the Memory of S. B. Stechkin
In memory of Sergei Borisovich Stechkin
S. V. Konyagin, S. A. Telyakovskii
955
S. B. Stechkin's talk at the School on the theory of functions and approximations, August 8, 1995
959
Stechkin's works devoted to optimal methods of approximation
È. M. Galeev, V. M. Tikhomirov
961
Convexity and connectedness of Chebyshev sets and suns
M. I. Karlov, I. G. Tsar'kov
967
On approximative properties of arbitrary closed sets in Banach spaces
S. V. Konyagin
979
Approximation of abstract functions
V. A. Koshcheev
991
Basic constructions of wavelets
I. Ya. Novikov, S. B. Stechkin
999
The works of S. B. Stechkin on number theory
A. Yu. Popov
1029
Variations on a spline theme
Yu. N. Subbotin
1043
On the works of S. B. Stechkin on approximation of periodic functions by polynomials
S. A. Telyakovskii
1059

Classification of primitive edge rotation groups of plane trees
N. M. Adrianov
1069
Plane trees with special primitive edge rotation groups
N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov
1085
On UA-semirings
I. I. Artamonova
1093
Moment inequalities for sums of dependent multiindexed random variables
Yu. Yu. Bakhtin, A. V. Bulinski
1101
Volterra-type problems of integral geometry over a family of rays in three-dimensional space
A. H. Begmatov
1109
Contrast structure in the systems of singulary perturbed equations
A. B. Vasil'eva, V. A. Anikeeva
1117
Integral representation for Radon measures on arbitrary Hausdorf space
V. K. Zakharov, A. V. Mikhalev
1135
Provability logic with operations over proofs
T. L. Sidon
1173
A model of transition from discrete spectrum to continuous one in the singular perturbation theory
S. A. Stepin
1199
Nilpotency of prime radical in PI-rings having faithful module with relative Krull dimension
A. M. Chernev
1229

Mathematical Enlightenment
The new elementary solution of the Waring problem
A. Bufetov, A. Ya. Kanel'
1239
On the prooves of Lindemann's theorem and Gelfond–Schneider's theorem
A. I. Galochkin
1253
How to write papers
S. B. Stechkin
1261
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020